# SDR DALA2023032802387

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 83,304 hours, 29,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 AMOC- ERA 607185-14. CORRECTIVE ACTION: REPAIR IS COMMON TO SSI INSPECTION AREA REF SSI 53-60-24. REF ERA 607185-14. (2687871)
